# SDR A6WA200740451

- Difficulty date: August 11, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN FLOOR SUPPORT STRUCTURE AT FS 484 RBL 27, WL 73.50.  10-04-07   MAINTENANCE REPLACED ANGLE IAW BOMBARDIER REO 601R-53-41-059 AND BSC STANDARD REPAIR 601R-53-0029B.  (M)
